# SDR SWIA202408260710

- Difficulty date: July 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 54-440-301 (INTERNAL ZONAL INSPECTION OF THE LEFT NACELLE (EWIS)), FOUND LOWER HINGE LINE FAIRING RUBBING ON BOTTOM SIDE OF FWD. ENGINE MOUNT.     (C-CHECK RO 8/24/2024)    REWORKED LEFT FWD ENGINE MOUNT LOWER SIDE REF  REO 670-71-21-057 REV. -- DATED: 2013-09-13, STEP 7 AND REO 690-71-21-046 REV-- DATED 2024-07-05. COMPLIED WITH 51-900-1002-SKY
